×

zbMATH — the first resource for mathematics

An additive problem on Piatetski-Shapiro primes. (English) Zbl 1446.11185
Summary: In this paper, we will prove for \(0.9993 < \gamma < 1\) that there are infinitely primes \(p\) of the form \([n^{1/\gamma}]\) with \(p + 2\) having at most four prime factors.

MSC:
11P32 Goldbach-type theorems; other additive questions involving primes
11N36 Applications of sieve methods
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baker, R. C.; Harman, G.; Rivat, J., Primes of the form [\(n\)\^{}{c}], J. Number Theory, 50, 261-277, (1995) · Zbl 0822.11062
[2] Chen, J. R., On the representation of a large even integer as the sum of a prime and the product of at most two primes, Sci. Sinica, 16, 157-176, (1973) · Zbl 0319.10056
[3] Friedlander, J.; Iwaniec, H., Opera de cribro (colloq. publications, vol. 57), (2010)
[4] Graham, S. W., Kolesnik, G.: Van der Corput’s Method of Exponential Sums, Cambridge University Press, Cambridge, 1991 · Zbl 0713.11001
[5] Heath-Brown, D. R., The pjateckiĭ-šapiro prime number theorem, J. Number Theory, 16, 242-266, (1983) · Zbl 0513.10042
[6] Jia, C. H., On pjateckiĭ-šapiro prime number theorem (II), Sci. China Ser. A, 36, 913-926, (1993) · Zbl 0790.11063
[7] Jia, C. H.: On Pjateckiĭ-Šapiro prime number theorem. Chinese Ann. Math., 15B, 9-22 (1994)
[8] Kolesnik, G., The distribution of primes in the sequences of the form [\(n\)\^{}{c}] (Russian), Mat. Zametki, 2, 117-128, (1967) · Zbl 0199.08904
[9] Kolesnik, G., Primes of the form [\(n\)\^{}{c}], Pacific J. Math., 118, 437-447, (1985) · Zbl 0571.10037
[10] Kumchev, A., On the distribution of prime numbers of the form [\(n\)\^{}{c}], Glasgow Math. J., 41, 85-102, (1999) · Zbl 0930.11067
[11] Leitmann, D., Abschätzung trigonometrischer summen, J. Reine Angew. Math., 317, 209-219, (1980) · Zbl 0421.10024
[12] Liu, H. Q.; Rivat, J., On the pjateckii-sapiro prime number theorem, Bull. London Math. Soc., 24, 143-147, (1992) · Zbl 0772.11032
[13] Peneva, T. P., An additive problem with Piatetski-Shapiro primes and almost-primes, Monatsh. Math., 140, 119-133, (2003) · Zbl 1117.11045
[14] Piatetski-Shapiro, I. I., On the distribution of prime numbers in the sequences of the form [f(n)], Mat. Sb., 33, 559-566, (1953) · Zbl 0053.02702
[15] Rivat, J.; Sargos, P., Nombres premiers de la forme [\(n\)\^{}{c}], Can. J. Math., 53, 414-433, (2001) · Zbl 0970.11035
[16] Rivat, J.; Wu, J., Prime numbers of the form [\(n\)\^{}{c}], Glasgow Math. J., 43, 237-254, (2001) · Zbl 0987.11052
[17] Vaughan, R. C., Diophantine approximation by prime numbers, III, Proc. London Math. Soc., 33, 177-192, (1976) · Zbl 0327.10031
[18] Wang, X. N.; Cai, Y. C., An additive problem involving Piatetski-Shapiro primes, Int. J. Number Theory, 7, 1359-1378, (2011) · Zbl 1231.11122
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.